# SDR DALA2022030201339

- Difficulty date: February 27, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 43,626 hours, 21,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 DOOR 1 R WILL NOT ARM. CORRECTIVE ACTION: FOUND CATERING CART SECURITY SEAL OBSTRUCTING GIRT BAR. REMOVED OBSTRUCTION. DOOR 1R ARMS NORMALLY. (8740006)
